# SDR FDEA201506151816

- Difficulty date: June 15, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 42,784 hours, 16,187 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Repair
- Part number: A5797130101300
- Part serial: VB1041
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGEING INSPECTION, EXISTING REPAIR ON RT OUTER FLAP, UPPER SKIN OUT OF RIB 10 REQUIRES EVALUATION FOR CONFORMITY.  THE EXISTING REPAIR WAS EVALUATED & FOUND IN CONFORMITY WITH APPROVED DATA.  BUT INSPECTION FOUND DELAMINATION ON OLD REPAIR.  REPAIRED THE DAMAGE IAW EA:6-5750-T0313790.  THE REPAIR WAS CATEGORY A & CLASSIFIED AS MINOR IAW GMM 6-2-100 REVISION 127.  EO 6-5100-7-5000 PART 1 WAS COMPLETED.
